MAUDE Adverse Event Report: ORTHALIGN, INC KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 401612
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the device in question has be requested to be returned for investigation, if the device is received, an investigation will be performed to confirm the problem and determine root cause, and a follow-up report will be filed detailing the conclusion.This report is being filed out of an abundance of caution and wiht an understanding of the patient and/or user harm that could be caused by broken, sharp parts.
 
Event or Problem Description
Tibial cutting block has a piece of damaged metal sticking off of it that is sharp.
 
Additional Manufacturer Narrative
The device in question was not returned for investigation.An investigation was completed based on a photograph of the issue reported.Based on the photograph the complaint was confirmed but the root cause could not be determined.This report is being filed out of an abundance of caution and with the understanding of patient/user harm that could occur from sharp metal.Orthalign will continue to monitor the complaint data and take action if necessary.No further action is required at this time.

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC
153 technology dr
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology dr
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology dr
irvine, CA 92618
MDR Report Key19566956
Report Number3007521480-2024-00008
Device Sequence Number6141035
Product Code OLO
UDI-Device Identifier00858704006329
UDI-Public00858704006329
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401612
Device Catalogue Number401612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown